It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Aviane?
Jun 19, 2011
This is my second month of Aviane. I have used it before, but was off of it for about 6 months. I did an "any day" start. I am on my 6th active pill of pack #2, which I took about 7 hours later than I normally do because I forgot to bring my pack with me. I went to take my 7th pill this morning and noticed that my period had started again! It is light, but rather heavy to just be "spotting," especially because I had no spotting on this before or even with the first pack. I have been taking Zantrex 3 (diet/energy pill) for about 5 days, but I haven't been able to find any "interactions" since they effect different parts of the body. Was wondering if this will go away before a week, or if it is because it is low-dose....help?

Additionally, my only "unprotected sex" on this pack was on my 4th pill of this week...it wouldn't be "implantation bleeding" right?? I hadnt taken any of them late, and my period had ended the day before.





All times are GMT -7. The time now is 08:22 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!